| Model Number |
8404EXC |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Image Display Error/Artifact (1304); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is pending receipt by manufacturer.The investigation is not yet completed, investigation results are pending.This event is filed under internal complaint id (b)(4).
Event or Problem Description
It was reported there was an issue with visualization; black screen, lines over the screen and blurriness.No patient or procedure involvement.No negative impact in state of health reported.
Additional Manufacturer Narrative
Device received by manufacturer as noted in section d9.The investigation is not yet completed; investigation results are pending.This event is filed under internal complaint id (b)(4).